Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at May 26, 2011, 8:31 PM PDT. It took effect at May 27, 2011, 3:00 PM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 8:31 PM PDT (03:31 UTC)
- In effect from
- May 27, 2011, 3:00 PM PDT
- Expired
- May 29, 2011, 9:00 AM PDT
- In force
- 42 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
632 WHUS76 KSGX 270331 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 831 PM PDT THU MAY 26 2011 PZZ775-271300- /O.NEW.KSGX.SC.Y.0014.110527T2200Z-110530T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 831 PM PDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 5 AM PDT MONDAY. A LOW PRESSURE TROUGH WILL BRING STRONG GUSTY WINDS TO THE OUTER COASTAL WATERS WITH A SHORT PERIOD WIND SWELL FROM FRIDAY AFTERNOON THROUGH SUNDAY NIGHT. * WINDS: WESTERLY WINDS OF 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * WAVES: SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS. THE SHORT PERIOD WILL RESULT IN CHOPPY SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOKER/MAXWELL
10 follow-up statements
405 WHUS76 KSGX 271226 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 526 AM PDT FRI MAY 27 2011 PZZ775-272100- /O.CON.KSGX.SC.Y.0014.110527T2200Z-110530T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 526 AM PDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY. DEVELOPING LOW PRESSURE OVER THE DESERTS WILL BRING STRONG WINDS TO THE OUTER COASTAL WATERS...ALONG WITH A LARGE...SHORT PERIOD WIND SWELL FROM FRIDAY AFTERNOON THROUGH SUNDAY NIGHT. DANGEROUS SEAS FOR SMALL CRAFT MAY EXTEND INTO THE INNER WATERS BY SUNDAY. * WINDS: WEST 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. * WAVES: COMBINED SEAS OF 8 TO 12 FEET WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
626 WHUS76 KSGX 271950 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1250 PM PDT FRI MAY 27 2011 PZZ775-280430- /O.CON.KSGX.SC.Y.0014.110527T2200Z-110530T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1250 PM PDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT MONDAY. STRENGTHENING ONSHORE FLOW WILL BRING STRONG WINDS TO THE OUTER COASTAL WATERS...ALONG WITH A LARGE...SHORT PERIOD WIND SWELL THROUGH SUNDAY NIGHT. HAZARDOUS SEAS FOR SMALL CRAFT MAY EXTEND INTO THE INNER WATERS AS WELL BY SUNDAY. * WINDS: WEST 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. * WAVES: COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
862 WHUS76 KSGX 280359 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 859 PM PDT FRI MAY 27 2011 PZZ775-281200- /O.CON.KSGX.SC.Y.0014.000000T0000Z-110530T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 859 PM PDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. STRENGTHENING ONSHORE FLOW WILL BRING STRONG WINDS TO THE OUTER COASTAL WATERS...ALONG WITH A LARGE...SHORT PERIOD WIND SWELL THROUGH SUNDAY NIGHT. HAZARDOUS SEAS FOR SMALL CRAFT MAY EXTEND INTO THE INNER WATERS AS WELL BY SUNDAY. * WINDS: WEST 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. * WAVES: COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
984 WHUS76 KSGX 280954 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 254 AM PDT SAT MAY 28 2011 PZZ750-281800- /O.EXB.KSGX.SC.Y.0014.110529T1000Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 254 AM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY. STRENGTHENING ONSHORE FLOW TO AROUND 25 KT...ALONG WITH A LARGE ...SHORT-PERIOD WIND SWELL WILL POSE A SIGNIFICANT HAZARD TO SMALL CRAFT LATE TONIGHT THROUGH SUNDAY NIGHT. * WINDS: WEST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * WAVES: COMBINED SEAS OF 8 TO 11 FEET WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-281800- /O.EXT.KSGX.SC.Y.0014.000000T0000Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 254 AM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. STRENGTHENING ONSHORE FLOW WILL BRING STRONG WINDS...ALONG WITH A LARGE...SHORT PERIOD WIND SWELL THROUGH SUNDAY NIGHT. * WINDS: WEST 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS. * WAVES: COMBINED SEAS OF 9 TO 11 FEET WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
003 WHUS76 KSGX 281608 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 908 AM PDT SAT MAY 28 2011 PZZ775-290015- /O.EXT.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/ /O.NEW.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/ /O.NEW.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 908 AM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH. THIS GALE WATCH IS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING THROUGH SUNDAY AFTERNOON. * WAVES: COMBINED SEAS BUILDING TO 11 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-290015- /O.CON.KSGX.SC.Y.0014.110529T1000Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 908 AM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS: INCREASING TO WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
823 WHUS76 KSGX 282037 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 137 PM PDT SAT MAY 28 2011 PZZ750-290445- /O.EXT.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/ /O.EXB.KSGX.GL.A.0003.110529T1600Z-110530T0400Z/ /O.NEW.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 137 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. * WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING....WITH FREQUENT GUSTS OVER 35 KT MID SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-290445- /O.CON.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/ /O.CON.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 137 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING THROUGH SUNDAY AFTERNOON. * WAVES: COMBINED SEAS BUILDING TO 11 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
128 WHUS76 KSGX 282212 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 312 PM PDT SAT MAY 28 2011 PZZ775-290615- /O.CAN.KSGX.SC.Y.0014.000000T0000Z-110529T0000Z/ /O.UPG.KSGX.GL.A.0003.110529T0000Z-110530T0400Z/ /O.NEW.KSGX.GL.W.0006.110529T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 312 PM PDT SAT MAY 28 2011 ...GALE WARNING IN EFFECT UNTIL 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS REPLACED BOTH THE SMALL CRAFT ADVISORY...THAT WAS IN EFFECT UNTIL 5 PM THIS EVENING...AND THE GALE WATCH WITH A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. THE SECOND SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING...INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS SUNDAY. * WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-290615- /O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/ /O.UPG.KSGX.GL.A.0003.110529T1600Z-110530T0400Z/ /O.NEW.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 312 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. * WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING....WITH FREQUENT GUSTS OVER 30 KT MID SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
668 WHUS76 KSGX 290107 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 607 PM PDT SAT MAY 28 2011 PZZ750-290915- /O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/ /O.CON.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 607 PM PDT SAT MAY 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. * WINDS: WEST 20 TO 25 KNOTS LATE TONIGHT THROUGH EARLY MONDAY MORNING....WITH FREQUENT GUSTS OVER 30 KT...INCREASING TO 35 TO 40 KT GUSTS MID SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: COMBINED SEAS BUILDING TO 8 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-290915- /O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 607 PM PDT SAT MAY 28 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 3 AM PDT MONDAY. * WINDS: WEST 25 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THIS EVENING...INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS LATE TONIGHT THROUGH SUNDAY. * WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
145 WHUS76 KSGX 290751 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1251 AM PDT SUN MAY 29 2011 PZZ750-291600- /O.CON.KSGX.SC.Y.0014.110529T1000Z-110529T1600Z/ /O.CON.KSGX.GL.W.0006.110529T1600Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 1251 AM PDT SUN MAY 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY. * WINDS: WEST 20 TO 25 KNOTS WITH FREQUENT GUSTS OVER 30 KT THROUGH THIS EVENING...WINDS WILL SUBSIDE TO 15 KT AFTER MIDNIGHT. * WAVES: COMBINED SEAS BUILDING TO 8 TO 10 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. SEAS SUBSIDING TO 8 FEET OR LESS EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 KNOTS OR MORE ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-291600- /O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1251 AM PDT SUN MAY 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY. * WINDS: INCREASING WEST 25 TO 35 KNOTS WITH GUSTS OVER 35 KNOTS POSSIBLE THROUGH SUNDAY EVENING. WINDS WILL SUBSIDE BELOW 25 KT AFTER 3 AM MONDAY MORNING. * WAVES: COMBINED SEAS BUILDING TO 10 TO 12 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. SEAS SUBSIDING BELOW TEN FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 KNOTS OR MORE ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
639 WHUS76 KSGX 291615 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 915 AM PDT SUN MAY 29 2011 PZZ750-300015- /O.EXP.KSGX.SC.Y.0014.000000T0000Z-110529T1600Z/ /O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0016.110530T0400Z-110530T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 915 AM PDT SUN MAY 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY. * WINDS: WEST 20 TO 25 KNOTS WITH FREQUENT GUSTS OVER 35 KT THROUGH THIS EVENING. WIND SUBSIDING BELOW 25 KT AFTER 3 AM MONDAY MORNING. * WAVES: COMBINED SEAS BUILDING TO 10 FEET WITH A DOMINANT PERIOD OF 8 SECONDS THIS AFTERNOON AND EVENING. SEAS SUBSIDING BELOW 10 FT AFTER 3 AM MONDAY MORNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-300015- /O.CON.KSGX.GL.W.0006.000000T0000Z-110530T0400Z/ /O.CON.KSGX.SC.Y.0015.110530T0400Z-110530T1000Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 915 AM PDT SUN MAY 29 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY. * WINDS: WEST 25 TO 35 KNOTS WITH GUSTS OVER 40 KNOTS THROUGH THIS EVENING. WIND SUBSIDING BELOW 25 KT AFTER 3 AM MONDAY MORNING. * WAVES: COMBINED SEAS BUILDING TO 12 FEET WITH A DOMINANT PERIOD OF 8 SECONDS. SEAS SUBSIDING BELOW 10 FEET AFTER AM MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 KNOTS OR MORE ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at May 26, 1:50 PM PDT, 6 hours 41 minutes earlier.
Area forecast discussion, May 26, 1:50 PM PDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PDT THU MAY 26 2011 .SYNOPSIS... FLAT RIDGING OVER THE REGION WILL ALLOW FOR ANOTHER RELATIVELY NICE DAY TOMORROW...EVEN WITH SOME LOW CLOUDS AND FOG POSSIBLE WEST OF THE MOUNTAINS AND GUSTY WEST WINDS DEVELOPING IN THE MOUNTAINS AND DESERTS. STRONG UPPER LEVEL LOW WILL BRING MORE SIGNIFICANT COOLING LATE SATURDAY AND SUNDAY...ALONG WITH A SLIGHT CHANCE OF RAIN AND GUSTY WINDS CONTINUING ACROSS THE REGION. DRY AND MORE SEASONAL TYPE CONDITIONS TO DEVELOP BRIEFLY ON MONDAY...BUT ANOTHER TROUGH WILL DIG OVER THE REGION BY MIDWEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... WATER VAPOR IMAGERY CONTINUES TO SHOW A RELATIVELY ZONAL FLOW OVER THE EASTERN PACIFIC....AND WILL STAY THIS WAY THROUGH THROUGH THE NEXT 24 HOURS. THEREFORE...EXPECT THE MARINE LAYER TO REDEVELOP TODAY...AND MOVE INTO PORTIONS OF THE INLAND VALLEYS ONCE AGAIN. HOWEVER...IT WILL BURN OFF QUICKLY AGAIN TOMORROW MORNING...WITH TEMPERATURES POTENTIALLY A LITTLE WARMER TOMORROW THAN TODAY...BUT THEN DIPPING A BIT INTO SATURDAY. HOWEVER...GUSTY WEST WILLS WILL DEVELOP EACH AFTERNOON OVER THE MOUNTAINS AND DESERTS. AT THIS POINT IN TIME...IT LOOKS LIKE ONLY SOME LOCALLY HIGHER GUSTS MAY BE POSSIBLE THIS EVENING AND AGAIN ON FRIDAY IN THE FAVORED WINDY SPOTS. HOWEVER...WINDS LOOK LIKE THEY MAY BE STRONGER ON SATURDAY...AND A WIND ADVISORY MAY BE NEEDED THEN. THE REAL CHANGE WILL COME ON SUNDAY...AS ANOTHER COLD AND STRONG UPPER LEVEL TROUGH DIGS INTO THE GREAT BASIN. THIS SYSTEM WILL BRING MUCH COOLER AIR TO THE REGION...WITH TEMPERATURES POTENTIALLY RUNNING 15 TO 30 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THIS SYSTEM WILL ALSO HELP DEEPEN THE MARINE LAYER RAPIDLY...AND POTENTIALLY BRING A SLIGHT CHANCE OF RAIN TO AREAS WEST OF THE MOUNTAINS. IN THE MOUNTAINS AND DESERTS...WINDS WILL INCREASE ONCE AGAIN...AND MAY BE POTENTIALLY STRONGER THAN ON SATURDAY. HIGH PRESSURE WILL BUILD BACK OVER THE REGION FOR MEMORIAL DAY...GIVING US ONE DECENT DAY OF THE HOLIDAY WEEKEND. EXPECT TEMPERATURES TO MODERATE A BIT FOR THE HOLIDAY...RETURNING TO NEAR NORMAL ALONG THE COAST...BUT STILL REMAIN BELOW NORMAL FOR THE MOUNTAINS AND DESERTS. THE EXTENDED MODELS ARE INDICATING THAT ANOTHER TROUGH OF LOW PRESSURE WILL DIG SOMEWHERE ALONG THE WEST COAST FOR THE MIDDLE PART OF NEXT WEEK...BUT THERE ARE STILL QUITE A BIT OF UNCERTAINTY WITH THE PLACEMENT. AT THIS POINT IN TIME...THE 12Z GFS AND THE 12Z ECMWF FLIP FLOPPED WITH THE PLACEMENT OF THE TROUGH. HOWEVER...WILL CONTINUE WITH THE COOLER AND MORE TROUGHY PATTERN. && .AVIATION... 262030Z...MOSTLY CLEAR AND VFR CONDITIONS WILL PREVAIL THROUGH EARLY EVENING. STRONG WINDS IN THE MOUNTAINS AND DESERTS TODAY THROUGH THE EVENING WITH LOCAL UPDRAFTS OR ROTORS POSSIBLE IN THE LEE OF THE MOUNTAIN RIDGES. LOW CLOUDS WILL RETURN TO THE COASTAL AIRPORTS BETWEEN 05-08Z...AND SPREAD LOCALLY INLAND THROUGH THE NIGHT...BUT NOT REACHING KONT. SCATTERING OUT FRIDAY IS EXPECTED AROUND 16-17Z. && .MARINE... ONSHORE FLOW WILL BE INCREASING BEGINNING LATE ON FRIDAY THROUGH THE WEEKEND. WINDS IN EXCESS OF 25 KT ARE EXPECTED...MAINLY OVER THE OUTER WATERS...ALONG WITH A LARGE...SHORT-PERIOD WEST SWELL. HAZARDOUS CONDITIONS FOR SMALL CRAFT APPEAR LIKELY FOR THE MEMORIAL WEEKEND OVER THE OUTER WATERS...AND MAY EXTEND INTO PORTIONS OF THE INNER WATERS AS WELL. WINDS AND SWELL WILL DECREASE BY MEMORIAL DAY. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...PALMER AVIATION...MM
Hazardous weather outlook, May 26, 4:34 AM PDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 434 AM PDT THU MAY 26 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-271200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 434 AM PDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SEVERAL HOURS OF STRONG WINDS IN THE DESERTS THIS AFTERNOON AND EVENING WITH AREAS OF BLOWING DUST AND SAND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY THROUGH SUNDAY...STRONG WINDS IN THE MOUNTAINS AND DESERTS WITH BLOWING DUST AND SAND. HAZARDOUS BOATING CONDITIONS WITH STRONG WINDS AND A SHORT PERIOD SWELL OVER THE COASTAL WATERS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:35 PM PDT | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 28 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.